Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What causes body aches when on Diovan,Nifidiac,Lipitor and Paxil?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
My meds are diovan 320, nifidiac 60, lipitor 40, paxil 40. I have continues achey body flu like symptoms. No joint or muscle pain. What do you think?
Posted Tue, 28 Jan 2014 in Medicines and Side Effects
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Lipitor is the likely cause for symptoms Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day The culprit drug is likely to be Lipitor. Lipitor is Atorvastatin( Statin group of drugs used in lowering lipid level), which is known for causing Myopathy, which is expressed as general body ache. The severity of which may vary from mild general body ache with flu like symtoms to severe muscle pain( severe myopathy). I would suggest you the following in consultation with your Physician 1. Dose alteration in consultation with your physician 2.The drug needs to be taken at night after dinner 3. If symptoms persists or worsen it is advisable to disvontinue Lipitor and switch on to other group of lipid lowering drugs. 4. Assess Serum CPK MB levels, to know the degree of myopathy. Rest assured everything is fine and I don't see any need to be concerned from your end. In case you need any further assistance, will be glad to assist you. Take Care, Wish you Good Health Best Regards Dr T Shobha Deepak MBBS,MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor